# SDR 2025FA0000418

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: General aviation
- Aircraft: N105JS
- Make and model: Boeing 737-8
- Aircraft serial: 43709
- Aircraft time: 13,515 hours, 5,620 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Ground Damage
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE IMPACT OF SERVICE CART, CAUSE DAMAGE ON AFT CARGO DOOR
